Duke Mathematical Journal

Surfaces with a hyperelliptic hyperplane section

Lawrence Ein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 50, Number 3 (1983), 685-694.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}
Secondary: 14C20: Divisors, linear systems, invertible sheaves 14C40: Riemann-Roch theorems [See also 19E20, 19L10]


Ein, Lawrence. Surfaces with a hyperelliptic hyperplane section. Duke Math. J. 50 (1983), no. 3, 685--694. doi:10.1215/S0012-7094-83-05032-9. https://projecteuclid.org/euclid.dmj/1077303329

Export citation


  • [1] E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. (1973), no. 42, 171–219.
  • [2] T. Fujita, On hyperelliptic polarized varieties, (preprint).
  • [3] W. Fulton and R. Lazarsfeld, Connectivity and its applications in algebraic geometry, Algebraic geometry (Chicago, Ill., 1980), Lecture Notes in Math., vol. 862, Springer, Berlin, 1981, pp. 26–92.
  • [4] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, 1977.
  • [5] P. Ionescu, An enumeration of all smooth projective varieties of degree $5$ and $6$, Increst Preprint Series Math. 74, 1981.
  • [6] C. P. Ramanujam, Remarks on the Kodaira vanishing theorem, J. Indian Math. Soc. (N.S.) 36 (1972), 41–51.
  • [7] A. J. Sommese, Hyperplane sections of projective surfaces. I. The adjunction mapping, Duke Math. J. 46 (1979), no. 2, 377–401.
  • [8] A. Van de Ven, On the $2$-connectedness of very ample divisors on a surface, Duke Math. J. 46 (1979), no. 2, 403–407.